MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LUX-DX INSERTABLE CARDIAC MONITOR

BOSTON SCIENTIFIC CORPORATION LUX-DX INSERTABLE CARDIAC MONITOR
Model Number M301
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This icm was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.Neither visual examination nor x-ray examination of the device identified anomalies.The device case was removed to facilitate inspection and testing of the internal components.The battery was removed and replaced with an external power source.The battery was forwarded for detailed analysis.This analysis identified a latent current leakage path within the battery that resulted in the observed premature battery depletion.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of "cause traced to device design".
 
Event or Problem Description
It was reported that there were no field allegations made against the performance of this insertable cardiac monitor (icm) device.The device was explanted after being implanted and in-service for approximately 2 years.The device was returned, and device analysis was completed.No adverse patient effects were reported.

Brand Name
LUX-DX INSERTABLE CARDIAC MONITOR
Common Device Name
INSERTABLE CARDIAC MONITOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25340668
Report Number2124215-2026-29049
Device Sequence Number15984796
Product Code MXD
UDI-Device Identifier00802526607103
UDI-Public00802526607103
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K193473
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/19/2024
Device Model NumberM301
Device Catalogue NumberM301
Device Lot Number157965
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexUnknown